# SDR HNAA2016120200366

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145
- Aircraft serial: 145170
- Aircraft time: 40,243 hours, 36,568 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL, APPROXIMATELY 40 KNOTS, EICA MESSAGE HS VALVE 2 FAIL. GROUND RAN AIRCRAFT. PERFORMED HIG SAG VALVE FUNCTION TEST IAW MM 36-11-02-801-A/500. OPS CHECKED GOOD. OK FOR SERVICE.
